# SDR AALA20110221TUL01

- Difficulty date: December 22, 2010
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,978 hours, 21,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING WALKWAY HAS SEVERAL AREAS OF LIGHT CORROSION AROUND FASTENERS.  REMOVED CORROSION AND FASTENERS AND RE-INSTALLED FASTENERS PER EA B757-57-015152 DATED 02/15/11.
